# SDR RAIA00408004

- Difficulty date: August 5, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 16,942 hours, 18,970 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Adjust
- Location: Condition Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING ON TAKEOFF ROLL.  MAINTENANCE ADJUSTED CONDITION LEVER SWITCH.
